# SDR DALA2019012500521

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED GUSSET ON AFT BULKHEAD SUPPORT STA Y=1022 PROJECTION LONG 7R AT PAX CABIN. (CPAX). NRC 00482: GUSSET ON AFT BULKHEAD SUPPORT STA Y=1022 PROJECTION LONG 7R AT PAX CABIN WAS REPAIRED PER ETI-17-19-004 REV. 1 AND ER/A 574801-14 REV ORIGINAL. ASSOCIATED ER/A 00-574801 ADDED FOR AC 9509. (LP #0917302)
